Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 103, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 15, 2011, 7:37 PM CDT for Clinton County, Iowa; Rock Island County, Whiteside County, Illinois. It was in force for 53 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2011, 7:37 PM CDT (00:37 UTC)
- Expired
- Jun 15, 2011, 8:30 PM CDT
- In force
- 53 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 58.0 mph
Counties Clinton County, IA, Rock Island County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 7:40 PM CDT | HAIL 0.25 | 3 Wnw Elvira, IA | |
| Jun 15, 7:44 PM CDT | HAIL 0.88 | 4 N Low Moor, IA | LOTS OF HAIL. MELTING BY TIME OBSERVED. |
| Jun 15, 8:12 PM CDT | TSTM WND DMG | 6 Nw Erie, IL | POWER POLE SNAPPED OFF ON MOHAWK ROAD. |
| Jun 15, 8:15 PM CDT | TORNADO | 7 Nw Erie, IL | TORNADO ON GROUND 1 WEST ALBANY EXIT ON RT 88. ROOF OFF BARN. |
| Jun 15, 8:15 PM CDT | TORNADO | Erie, IL | TORNADO ON GROUND 1 WEST ALBANY EXIT ON RT 88. ROOF OFF BARN. |
| Jun 15, 8:19 PM CDT | TORNADO | 4 Nnw Erie, IL | TORNADO STILL ON GROUND. DEBRIS ON IL RT 88 AT ALBANY EXIT. |
| Jun 15, 8:19 PM CDT | TORNADO | Erie, IL | TORNADO STILL ON GROUND. DEBRIS ON IL RT 88. AT ALBANY EXIT. |
| Jun 15, 8:21 PM CDT | TORNADO | 1 N Erie, IL | TORNADO STILL ON GROUND. 72 MPH WIND GUST RECORDED. POWERLINES DOWN WITH POWER FLASHES. TORNADO POSSIBLY LIFTING VISUALLY. |
| Jun 15, 8:23 PM CDT | TORNADO | Erie, IL | SHINGLES OFF BANK AND METAL ROOFING OFF BUILDING IN TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.6 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1318 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
452 WUUS53 KDVN 160037 SVRDVN IAC045-ILC161-195-160130- /O.NEW.KDVN.SV.W.0103.110616T0037Z-110616T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 737 PM CDT WED JUN 15 2011 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CLINTON COUNTY IN EAST CENTRAL IOWA... NORTHEASTERN ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS... WESTERN WHITESIDE COUNTY IN NORTHWEST ILLINOIS... * UNTIL 830 PM CDT. * AT 735 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED APPROXIMATELY 9 MILES NORTHWEST OF LOW MOOR...OR 12 MILES NORTHWEST OF CLINTON...AND MOVING SOUTHEAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CAMANCHE...FULTON...ALBANY...EAST CLINTON...GARDEN PLAIN...ERIE... LYNDON AND PROPHETSTOWN. THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 14 AND 30. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. && LAT...LON 4172 8985 4159 9005 4188 9056 4198 9040 TIME...MOT...LOC 0037Z 304DEG 31KT 4190 9044 WIND...HAIL <58MPH 1.00IN $$ ERVIN
3 follow-up statements
671 WWUS53 KDVN 160103 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 803 PM CDT WED JUN 15 2011 IAC045-ILC161-195-160130- /O.CON.KDVN.SV.W.0103.000000T0000Z-110616T0130Z/ CLINTON IA-ROCK ISLAND IL-WHITESIDE IL- 803 PM CDT WED JUN 15 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SOUTHWESTERN WHITESIDE...NORTHEASTERN ROCK ISLAND AND SOUTHEASTERN CLINTON COUNTIES... AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED APPROXIMATELY NEAR ALBANY...OR NEAR CLINTON...MOVING SOUTHEAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GARDEN PLAIN...NEWTON CORNERS...FENTON...ERIE...DENROCK...SPRING HILL... HAMILTON CORNERS...PORTLAND CORNERS...LYNDON AND PROPHETSTOWN. THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 15 AND 29. LAT...LON 4185 9047 4186 9018 4172 8985 4159 9005 TIME...MOT...LOC 0104Z 304DEG 31KT 4177 9018 WIND...HAIL <58MPH 1.00IN $$
862 WWUS53 KDVN 160114 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 814 PM CDT WED JUN 15 2011 IAC045-ILC161-160123- /O.CAN.KDVN.SV.W.0103.000000T0000Z-110616T0130Z/ CLINTON IA-ROCK ISLAND IL- 814 PM CDT WED JUN 15 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCK ISLAND AND SOUTHEASTERN CLINTON COUNTIES IS CANCELLED... THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING LARGE HAIL IN SOUTHWEST WHITESIDE COUNTY. LAT...LON 4171 9024 4183 9010 4172 8985 4159 9005 TIME...MOT...LOC 0113Z 304DEG 31KT 4172 9010 $$ ILC195-160130- /O.CON.KDVN.SV.W.0103.000000T0000Z-110616T0130Z/ WHITESIDE IL- 814 PM CDT WED JUN 15 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SOUTHWESTERN WHITESIDE COUNTY... AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED APPROXIMATELY NEAR NEWTON CORNERS...OR 9 MILES SOUTHWEST OF MORRISON...MOVING SOUTHEAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FENTON...ERIE...DENROCK...SPRING HILL...HAMILTON CORNERS...PORTLAND CORNERS...LYNDON AND PROPHETSTOWN. THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 15 AND 29. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. && LAT...LON 4171 9024 4183 9010 4172 8985 4159 9005 TIME...MOT...LOC 0113Z 304DEG 31KT 4172 9010 WIND...HAIL <58MPH 1.00IN $$ ERVIN
795 WWUS53 KDVN 160134 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 834 PM CDT WED JUN 15 2011 ILC195-160145- /O.EXP.KDVN.SV.W.0103.000000T0000Z-110616T0130Z/ WHITESIDE IL- 834 PM CDT WED JUN 15 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WHITESIDE COUNTY HAS EXPIRED... THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 4171 9024 4183 9010 4172 8985 4159 9005 TIME...MOT...LOC 0114Z 304DEG 31KT 4171 9009 $$ ERVIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:27 PM CDT, 4 hours 10 minutes earlier.
Area forecast discussion, Jun 15, 3:27 PM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 327 PM CDT WED JUN 15 2011 .SYNOPSIS... UPPER TROUGH THAT HAS BROUGHT 8 TO 10 INCHES OF RAIN TO PORTIONS OF THE DVN CWA THE PAST COUPLE OF DAYS WAS MOVING SLOWLY EASTWARD ACROSS THE REGION. THE CENTER OF THE CLOSED LOW WAS LOCATED NEAR FARGO ND WITH A SURFACE LOW IN NORTHEAST IA. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WERE LOCATED IN NORTHEAST IOWA AND NORTHWEST ILLINOIS. CURRENT TEMPERATURES WERE IN THE MID 60S TO LOWER 70S ACROSS THE CWA. ..HAASE.. && .SHORT TERM...TONIGHT AND THURSDAY... FORECAST FOCUS ON A QUIETER PERIOD BUT ONLY BRIEFLY. TONIGHT...UPPER TROUGH SHEARS OUT AND SWINGS OFF TO THE EAST OF OUR AREA WHILE WEAK SURFACE RIDGE MOVES IN FROM THE WEST. ANY LINGERING SHOWERS OR ISOLATED STORMS SHOULD DIMINISH BY EARLY THIS EVENING. SKIES SHOULD THEN CLEAR OVERNIGHT AS SOMEWHAT DRIER AIR INVADES THE CWA FROM THE WEST. THE EXCEPTION IS OUR NW IL COUNTIES WHERE MORE CLOUDS AND A COUPLE OF SHOWERS COULD STILL OCCUR OVERNIGHT. THIS DUE TO THAT AREA CLOSE TO THE GREAT LAKES TROUGH AND SHORT WAVES SWINGING AROUND THE LOW. EXPECT MIN TEMPERATURES IN THE 50S AND DUE TO THE SATURATED GROUND WILL CONTINUE TO MENTION PATCHY FOG. IF THE WINDS CAN DECOUPLE MORE THAN CURRENT THINKING THEN THERE MAY BE SOME LOCAL DENSE FOG. THURSDAY...WITH UPPER TROUGH FILLING AND MOVING TO THE EASTERN GREAT LAKES...AND STORM SYSTEM ORGANIZING IN THE WESTERN HIGH PLAINS...THE DVN CWA WILL BE IN AN AREA OF WEAK RIDGING. SO BELIEVE WE WILL HAVE A MAINLY DRY DAY WITH PLENTY OF SUNSHINE IN MOST OF THE CWA. OUR NW IL COUNTIES WILL STILL BE CLOSE ENOUGH TO THE GREAT LAKES TROUGH TO LINGER SOME CLOUDS THERE. AN ISOLATED SHOWER IS POSSIBLE BUT WILL NOT MENTION AT THIS TIME. THE REAL ACTION WON/T BE FAR AWAY AS OPERATIONAL MODELS SUGGEST RAPID DEVELOPMENT OF THUNDERSTORMS FROM NEB TO NORTHERN MO ON THE EDGE OF A STRONG CAP BY LATE AFTERNOON. THIS OCCURRING AS LOW PRESSURE DEEPENS ALONG THE CO/KS BORDER AND LOW LEVEL JET STRENGTHENS. MID/HIGH CLOUDS SHOULD BE ON THE INCREASE BY LATE AFTERNOON AS LOW LEVEL WARM ADVECTION BEGINS TO KICK IN. WARMER ON THURSDAY WITH MAX TEMPS MAINLY IN THE LOWER 80S. ..HAASE.. .LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY... PATTERN FOR MUCH OF THE EXTENDED WILL FEATURE BROAD TROUGHING OVER THE WESTERN CONUS WITH RIDGING FROM THE GREAT LAKES TO THE DEEP SOUTH. SEVERAL WAVES OF ENERGY WILL DROP DOWN INTO THE TROUGH AND EJECT OUT ACROSS THE PLAINS AND MIDWEST THROUGH THE PERIOD. THIS COUPLED WITH MAIN UPPER JET AXIS AND LOW TO MID LEVEL BAROCLINIC ZONE IN VICINITY... AND FRONTAL ZONE WAVERING NEARBY ALL SUPPORT VERY ACTIVE WX FOR MUCH OF THE EXTENDED. AS RESULT... WILL HAVE TO CARRY CHC POPS FOR MOST OF THE PERIOD. INITIALLY IT LOOKS AS THOUGH THE SOUTHERN 1/2 OF CWA WILL BE MOST FAVORED FOR PCPN GIVEN CLOSER PROXIMITY TO THE ABOVE MENTIONED FEATURES. THIS IS NOT GOOD NEWS WITH ONGOING FLOODING ACROSS THE SOUTHERN COUNTIES. ANY ADDITIONAL HEAVY RAIN WILL ONLY AGGRAVATE OR CREATE NEW PROBLEMS. IF THERE IS A LITTLE BIT OF GOOD NEWS IS THAT IT APPEARS AT LEAST INITIALLY THAT THE HEAVIEST RAINS WILL BE FURTHER SOUTHWEST WHERE BETTER LOW LEVEL JET AND MOISTURE ADVECTION AIMED. THUS...MAINLY LIGHT WITH SOME LOCALLY MODERATE AMOUNTS POSSIBLE INTO FRI ACROSS THE SOUTH. FRI NIGHT THOUGH INCREASING CONCERNS FOR ANOTHER MCS PROPAGATING INTO THE CWA... WITH MUCH DEEPER MOISTURE FOR WIDESPREAD MOD/HVY RAIN. LIMITED SVR THREAT SUGGESTED ATTIM DUE TO TIMING /LATE EVE AND OVERNIGHT/. LATER IN THE WEEKEND AND EARLY NEXT WEEK SOME OF THE MODELS CONTINUE TO SUGGEST A NORTHWARD SHIFT TO THE FRONTAL ZONE AND ATTENDANT HEAVY RAIN THREAT... AS MID/UPPER LEVEL RIDGE AMPLIFIES AHEAD OF DIGGING WESTERN ENERGY. LOW CONFIDENCE ON THIS OCCURRING AND SO CONTINUED PREVIOUS THEME OF STAYING A LITLE CONSERVATIVE ON TEMPS THROUGHOUT... ESPECIALLY HIGHS. IF THE FRONT CAN MOVE NORTH THEN WILL BE ABLE TO SHIFT HEAVY RAIN THREAT INTO AREAS THAT CAN TAKE SOME RAIN. THIS WOULD ALSO COME AT THE EXPENSE OF INCREASING HUMIDITY AND HEAT. ..05.. && .AVIATION... OCNL MVFR CIGS IN -SHRA/ISOLD TSRA REMAINDER OF THE AFTERNOON INTO EARLY THIS EVENING THEN VFR CONDS OVERNIGHT. VFR CONDS EXPECTED TO CONTINUE ON THURSDAY WITH WEAK HIGH PRESSURE OVER THE AREA. SOUTHWEST TO WEST WINDS 10 TO 20 KNOTS REMAINDER OF THIS AFTERNOON. WEST WINDS LESS THAN 10 KNOTS TONIGHT THEN WEST 10 TO 15 KNOTS ON THURSDAY. ..HAASE.. && .HYDROLOGY... NO ADDITIONAL QPF IS EXPECTED NEXT 12-18+ HRS OVER FLOOD RAVAGED AND SOAKED SOUTHEAST IA...WEST CENTRAL IL AND NORTHEAST MO. THUS... MAINLY NOW JUST TRACKING ROUTED WATER FROM RECENT HEAVY RAINFALL. FOX RIVER AT WAYLAND CRESTED EARLIER THIS MORNING AT RECORD LEVEL OF AROUND 23 FEET AND HAS SINCE BEEN GRADUALLY FALLING. THIS TREND IS LIKELY TO CONTINUE IN SHORT TERM. RIVER LEVELS HAVE FALLEN SOME ON THE DES MOINES RIVER BASIN... WITH ST FRANCISVILLE STILL IN MAJOR FLOODING CATEGORY. MAJOR FLOODING IS ALSO NOW EXPECTED ON THE LA MOINE RIVER AT COLMAR AND ON THE MISSISSIPPI RIVER AT KEOKUK IN THE NEXT 12 HRS. ELSEWHERE... MINOR TO MODERATE FLOODING CONTINUES ON PORTIONS OF THE DES MOINES... SKUNK... IOWA... ENGLISH AND LOWER PORTIONS OF THE MISSISSIPPI RIVER. MORE RAIN IS ON THE WAY TOMORROW NIGHT INTO FRIDAY BUT THE HEAVIEST IS LOOKING TO STAY SOUTH OF THESE AREAS AND SO MAINLY LIGHT TO LOCALLY MODERATE QPF AMOUNTS WHICH SHOULD NOT HAVE MUCH OF IMPACT ON RIVER LEVELS. WILL NEED TO WATCH CLOSELY FRIDAY NIGHT AS SUGGESTION OF ANOTHER COMPLEX OF STORMS MOVING THROUGH... AND WITH MUCH DEEPER MOISTURE COULD SEE WIDESPREAD MOD/HVY RAINS WHICH WOULD AGGRAVATE OR CREATE NEW FLOODING PROBLEMS. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && HAASE/05
Hazardous weather outlook, Jun 15, 1:54 PM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 154 PM CDT WED JUN 15 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-161900- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 154 PM CDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS IN NORTHEAST IOWA AND NORTHWEST ILLINOIS THIS AFTERNOON MAY CAUSE BRIEF HEAVY RAIN AND LIGHTNING. RUNOFF FROM HEAVY RAINS LAST NIGHT WILL CONTINUE TO CAUSE LOCALIZED FLOODING THIS AFTERNOON IN PORTIONS OF SOUTHEAST IOWA...WESTERN ILLINOIS AND EXTREME NORTHEAST MISSOURI. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MORE ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS OF THE OUTLOOK AREA FROM LATE THURSDAY NIGHT...THROUGH SUNDAY. IT IS TOO SOON TO DETERMINE THE PROBABILITY FOR SEVERE STORMS DURING THIS PERIOD. BUT MORE OCCURRENCES OF POTENTIALLY HEAVY RAINFALL WILL AGGRAVATE ANY ONGOING RIVER FLOODING SITUATIONS...OR CREATE NEW ONES. FLASH FLOODING WILL ALSO BE A CONCERN THROUGH THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. HAASE
In the hours before
Special weather statement, Jun 15, 5:51 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
551 PM CDT WED JUN 15 2011
IAZ040>042-052>054-ILZ001-152345-
BUCHANAN-DELAWARE-DUBUQUE-JACKSON-JO DAVIESS-JONES-LINN-
551 PM CDT WED JUN 15 2011
...FAST MOVING STORMS WITH SMALL HAIL...
AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER NORTHERN BUCHANAN AND NORTHERN DELAWARE
COUNTIES...MOVING EAST AT 35 MPH. ANOTHER STORM WAS MOVING EAST
THROUGH SOUTHERN DELAWARE COUNTY.
* THE THUNDERSTORM WILL BE NEAR...
GREELEY AROUND 605 PM CDT...
COLESBURG AROUND 620 PM CDT...
NEW VIENNA AND LUXEMBURG AROUND 630 PM CDT...
HOLY CROSS AROUND 640 PM CDT...
BANKSTON AROUND 645 PM CDT...
PENNY SIZE HAIL...WINDS GREATER THAN 35 MPH...ARE EXPECTED WITH THIS
STORM.
LAT...LON 4265 9072 4251 9063 4251 9053 4221 9057
4227 9171 4265 9188 4265 9091 4268 9088
TIME...MOT...LOC 2250Z 270DEG 27KT 4257 9150
ERVINLocal storm report, Jun 15, 6:40 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
640 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL NEW VIENNA 42.55N 91.11W
06/15/2011 E0.88 INCH DUBUQUE IA LAW ENFORCEMENT
POSSIBLE CROP DAMAGE TO YOUNG CROPS.
&&
ERVINLocal storm report, Jun 15, 7:07 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
707 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL FARLEY 42.44N 91.01W
06/15/2011 E0.25 INCH DUBUQUE IA TRAINED SPOTTER
TIME ESTIMATED FROM RADAR.
0655 PM HAIL PEOSTA 42.45N 90.85W
06/15/2011 M1.00 INCH DUBUQUE IA TRAINED SPOTTER
&&
GROSSLocal storm report, Jun 15, 7:20 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
720 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL DELMAR 42.00N 90.61W
06/15/2011 M1.00 INCH CLINTON IA LAW ENFORCEMENT
AND HEAVY RAIN.
&&
ERVINLocal storm report, Jun 15, 7:25 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
725 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL 2 N DELMAR 42.03N 90.61W
06/15/2011 M0.88 INCH CLINTON IA NWS EMPLOYEE
&&
GROSSLocal storm report, Jun 15, 7:30 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
730 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL DELMAR 42.00N 90.61W
06/15/2011 M1.00 INCH CLINTON IA LAW ENFORCEMENT
QUARTER HAIL CONTINUES THROUGH 721 PM. HEAVY RAIN HAS
PRODUCED MINOR STREET FLOODING AS WELL.
&&
ERVINThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:16 PM CDT | Tornado Warning | DVN | Henry, Rock Island, Whiteside | 22 min |
| Jun 15, 8:50 PM CDT | Special Weather Statement | DVN | Bureau | 55 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.